EconPapers    
Economics at your fingertips  
 

The Proportional Rule for Multi-Issue Bankruptcy Problems

Juan Moreno-Ternero

No 09.11, Working Papers from Universidad Pablo de Olavide, Department of Economics

Abstract: We investigate how to extend bankruptcy rules to the more general setting in which agents' claims may refer to di erent issues. We consider two natural procedures and show that, among all bankruptcy rules, the proportional rule is the only one whose extensions according to the two procedures yield the same outcomes.

Keywords: Multi-issue bankruptcy problems; proportional rule; characterization result. (search for similar items in EconPapers)
JEL-codes: D63 D74 (search for similar items in EconPapers)
Pages: 12 pages
Date: 2009-11
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (26)

Downloads: (external link)
http://www.upo.es/serv/bib/wps/econ0911.pdf First version, 2009 (application/pdf)

Related works:
Journal Article: The proportional rule for multi-issue bankruptcy problems (2009) Downloads
Working Paper: The proportional rule for multi-issue bankruptcy problems (2009)
Working Paper: The Proportional Rule for Multi-Issue Bankruptcy Problems (2009) Downloads
Working Paper: The proportional rule for multi-issue bankruptcy problems (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pab:wpaper:09.11

Access Statistics for this paper

More papers in Working Papers from Universidad Pablo de Olavide, Department of Economics Carretera de Utrera km.1, 41013 Sevilla. Contact information at EDIRC.
Bibliographic data for series maintained by Publicación Digital - UPO ().

 
Page updated 2025-03-28
Handle: RePEc:pab:wpaper:09.11